MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number BL2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilation inoperative alarm had occurred on a trilogy evo device.The customer stated that error code, machine flow drift high (e-0155), was observed on the device's error log.The device was not in use on a patient at the time of the occurrence.Additionally, the customer mentioned that two additional nonreportable error codes, event drift debug (e-0330) and motor controller force shutdown(e-0144), were observed on the device's error log for this device.Philips is currently investigating this complaint; however, the device examination has not begun because the device has not yet been returned to the manufacturer for investigation.As part of the complaint handling process, the manufacturer will attempt to retrieve the device for investigation.
 
Additional Manufacturer Narrative
The manufacturer received information alleging a ventilation inoperative alarm had occurred on a trilogy evo device.The customer stated that error code, machine flow drift high (e-0155), was observed on the device's error log.The device was not in use on a patient at the time of the occurrence.The trilogy evo device was returned to the third-party service center for evaluation, and the customer¿s complaint was confirmed.During the evaluation it was noted that the devices machine flow sensor had caused the ventilation inoperative alarm to occurred on the device.In conclusion, the device's machine flow sensor was replaced to address the issue.The root cause is confirmed at this time.Additionally, the customer mentioned that two additional nonreportable error codes, event drift debug (e-0330) and motor controller force shutdown(e-0144), were observed on the device's error log for this device.The third-party service technician evaluated and determined the system printed circuit assembly (pca) was replacing to address this issue.This was unrelated to the reportable issue.One of the in-line filter was replaced for contamination unrelated to the reportable issue.The air inlet foam filter was replaced for preventative maintenance unrelated to the reportable issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24075257
Report Number2518422-2026-002384
Device Sequence Number10226864
Product Code CBK
UDI-Device Identifier00606959055520
UDI-Public(01)00606959055520
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBL2110X15B
Device Catalogue NumberBL2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown